# SDR DALA2021100606121

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 LIFT SPRING DOES NOT HOLD THE GIRT BAR SLIDER OF THE R1 SLIDE EMERGENCY DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00001: NEW GIRT BAR OF R1 DOOR WAS INSTALLED PER B757-200 AMM 25-66. (1969555)
